MAUDE Adverse Event Report: ZIMVIE US CORP LLC HEAL COLLAR 3.5X4.5, 7MM; DENTAL ABUTMENT

ZIMVIE US CORP LLC HEAL COLLAR 3.5X4.5, 7MM; DENTAL ABUTMENT
Catalog Number HC347
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code Pain (1994)
Date of Event 05/14/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: weight unknown / not provided.Customer has indicated that the product is in process of being returned to zimvie for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the restoration doctor attempted to remove the healing abutment and it was fused to the implant at tooth site #9.The general dentist attempted to remove the healing collar and was unable to do so.The patient was referred back to the surgeon for evaluation.The surgeon then had to apply a large amount of force to the healing collar and was unsuccessful at removing it prior to the implant breaking its integration and backing out.A new implant was placed.Symptoms as a result of the event: pain.

Brand Name
HEAL COLLAR 3.5X4.5, 7MM
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key25233648
Report Number0001038806-2026-02821
Device Sequence Number14722934
Product Code NHA
UDI-Device Identifier00889024015012
UDI-Public(01)00889024015012(17)300726(10)2120036711
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K111852
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberHC347
Device Lot Number2120036711
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TSX41B11, TSX IMPLANT, 4.1MMD, 11.5MML.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexMale
Patient EthnicityNon Hispanic